MAUDE Adverse Event Report: VYAIRE MEDICAL BOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL BOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L; VENTILATOR, HIGH FREQUENCY
Model Number BOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 02/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the boxed pat circuit assy,3100a,fltrd,850l is extremely pliable/bendy which has implications with the flow on the oscillator and often stops the oscillator.It is often associated with the tubing that is connected to the humidifier.Tubing needed to be put back on/replaced and secured with a tape.It happened during use, and the patient became bradycardic and had to be manually ventilated.Also, lung derecruitment occurred.
 
Additional Manufacturer Narrative
The customer sent a picture for evaluation however, the reported issue if the tube or component were soft or malleable was not confirmed.A sample is needed to perform a better investigation looking for any issue with the resin.Therefore the root cause was not determined.In addition pfmea 10a was reviewed and we have controls for this kind of issue.The issue occurred with three patients.Please refer to (b)(4) and (b)(4) for the other two patients.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
BOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13779839
Report Number8030673-2022-00234
Device Sequence Number13881888
Product Code LSZ
UDI-Device Identifier50190752159820
UDI-Public(01)50190752159820(10)0004179629
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L
Device Catalogue Number29028-011
Device Lot Number0004179629
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2022
Initial Report FDA Received Date03/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown